MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5SC SPOTCHECK MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP5SC SPOTCHECK MONITOR
Model Number 865322
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported their intellivue mp5sc spotcheck monitor is displaying a speaker malfunction error message and the device is not producing any sound.It is unknown if the device was in use at the time of the event, however no adverse event was reported.

Brand Name
INTELLIVUE MP5SC SPOTCHECK MONITOR
Common Device Name
INTELLIVUE MP5SC SPOTCHECK MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
MDR Report Key11737204
Report Number9610816-2021-10096
Device Sequence Number14251128
Product Code DSI
UDI-Device Identifier00884838021884
UDI-Public00884838021884
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865322
Device Catalogue Number865322
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1